I had a horrible red raw itch Down there and swelling. No cottage cheese discharge as they say.. But I bought monistat 3 and it relieved most of my symptoms. I woke up after the third day of treatment and had to use a tampon. Then 2 days layer I had sex and the itching came back a little and I noticed a fishy odor. The odor is gone after I did a yogurt treatment but I still have a little itch and sex kinda burns. I have two spots that are slightly red. Can't exactly see a doc.
Hi hkcraft, I just got over a yeast infection as well, and they are annoying. It does sound like you cured your yeast infection, but you need to make sure. If you can't go to a doctor, there are screening kits at stores that work well. You sound just like me. I have had itching and burning twice after a yeast infection ,and some redness, and there was no yeast. It was completely gone. I've asked me doctor and she thinks it could be from detergent, soaps, etc, but it's not. You could be just like me. It could be like a effect after a yeast infection or something. I'm not clear on this as well. The redness could be fro ma a rash, like a heat rash, or wearing your underwear too tight, or like when you sit too long, and they way you sit with them on. I would honestly give it a week, and if your symptoms don't improve, take a test. That's what I was told. There is also cream that can help with itching, not yeast infections, but for regular itches. I hope this kind of helps, take care!
Monistat works to wipe out the good and bad bacteria--a recipe for another yeast infection. You should start taking probiotics ever day ASAP to prevent that from happening. Also, stay away from starchy foods,alcohol sugar and caffeine they feed yeast.
another thing you could do is talk to a doctor about the yeast infection. i was allergic to monistat and my doctor perscribed me a pill that took it away within a couple days completely. the soreness will take a while to completely heal and it may still itch because of the healing process. good luck
basically the same thing has happened to me! after using monistat 3 my internal burning was gone and i no longer have any discharge, but i still feel a little swollen and itchy on the outisde. I have been using the yogurt method as well which has been helping. How long does it usually take for these after symptoms to go away? I have been debating on wether i should use monistat 3 again....idk! i a just want this itching gone!
Yesss. I had the embarrassing fishy odor too. Omg !! So embarrassed. I barely wanted to move cause I didn't want the smell to linger. The itching and burning. I Don't even wanna have sex until everytHing is back NORMAL !!!! NOOO TO MONISTAT. It freakinn svckssss !!
Ladies, if theres a fishy odour it's likely bv, not a yeast infection-- especially if monistat didn't cure it! Bv is not treated the same, and can cause problems if it's not treated. The symptoms are similar but with bv (and some STDs) the only difference is the odour, which yeast infections don't cause! Yeast infections don't really smell. Please get checked if you have odour-- your future fertility could be at stake.
Also, worst case scenario planned parenthood offers sliding scale fees-- sometimes free-- and they have free meds sometimes. Same as emerg-- long wait time, but they can't turn you away and u don't have to pay upfront. Your health is important. Be your own advocate! Love ya.
The fishy smell associated with itching without discharge is usually related to bacterial vaginosis (BV). This is just an imbalance of the normal bacteria in the vagina. If symptoms persist after a Monistat treatment, this is the likely culprit and you'll likely need an antibiotic.
Gotten YI and tried natural means which helped but wasn't completely gone still had vaginal irritation .. Used Monistat 3 and the day after starting it I started my period. Followed everything as recommended started to feel normal again after day 2 then did something stupid.. took a long bath on day 5 with epsom salt and bath oil, the moment I got out,t he irritation and inflamed feeling of the vulva returned. Started 2nd round of monistat 3 last night which has the irritation increased. Has anyone experienced a re-occurrence within the 7 day treatment window after feeling better due to soaking in a bath?